# SDR DALA2021102606610

- Difficulty date: October 23, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 51,672 hours, 36,998 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR JAMB WEB WAS FOUND CRACKED ON FRAME AT STA Y=954 AND BETWEEN L-29R TO L-27R, AFT CARGO COMPARTMENT. SUMMARY OF NRC 00220: FRAME AT STA Y=954 AND BETWEEN L-29R TO L- 27R, AFT CARGO COMPARTMENT WAS REPAIRED PER ETI-17-21-026 REV. ORIGINAL AND ERA 594963-14 REV. ORIG. SECTION 1 TIME LIMITED REPAIR. ACCOMPLISH SECTION II: PERMANENT REPAIR OF ERA 594963-14 WITHIN 24 MONTHS FROM 19OCT21. UNDER LOG 1992743. ASSOCIATED ER/A 14-594963 ADDED FOR AC 9570. (LP #1993931)
